Admissibility and the integral equations of asymptotic theory

  • H. E. Gollwitzer
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 312)


Integral Equation Compact Subset Integral Operator Asymptotic Theory Singular Integral Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    W.A. Coppel. Stability and asymptotic behavior of differential equations. D.C. Heath, Boston, 1965.zbMATHGoogle Scholar
  2. 2.
    C. Corduneanu. "Problèmes globaux dans le théorie des équations intégrales de Vollterra." Ann. Mat. Pura Appl. 67 (1965) 349–363.MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    C. Corduneau. "Some perturbation problems in the theory of integral equations." Math. Systems Theory. 1 (1967) 143–155.MathSciNetCrossRefGoogle Scholar
  4. 4.
    A. Erdélyi. "The integral equations of asymptotic theory," Asymptotic Solutions of Differential Equations of Their Applications. John Wiley & Sons, New York, 1964, 211–229.Google Scholar
  5. 5.
    H.E. Gollwitzer. "Admissibility and integral operators" Math. Systems Theory. (to appear)Google Scholar
  6. 6.
    R.E. Langer. "Asymptotic theories for linear ordinary differential equations depending upon a parameter," SIAM J. Appl. Math. 7(1959) 298–305.MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    C.E. Love. "Singular integral equations of the Volterra type," Trans. Amer. Math. Soc. 15 (1914) 467–476.MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    J. L. Massera and J. J. Schaffer. Linear differential equations and function spaces. Academic Press, New York, 1966.zbMATHGoogle Scholar
  9. 9.
    R.K. Miller. "Admissibility and nonlinear Volterra integral equations," Proc. Amer. Math. Soc. 25 (1970) 65–71.MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    R.K. Miller. Nonlinear Volterra Integral Equations. W.A. Benjamin, Inc., Menlo Park, California, 1971.zbMATHGoogle Scholar
  11. 11.
    H. L. Turrittin. "Solvable related equations pertaining to turning point problems." Asymptotic Solutions of Differential Equations and Their Applications, John Wiley & Sons, New York, 1964, 27–52.Google Scholar

Copyright information

© Springer-Verlag 1973

Authors and Affiliations

  • H. E. Gollwitzer

There are no affiliations available

Personalised recommendations